Some remarks on adaptive stabilization of infinite-dimensional systems

Hartmut Logemann, Heiko J. Zwart

    Research output: Contribution to journalArticleAcademic

    37 Citations (Scopus)
    82 Downloads (Pure)


    It is the purpose of this note to show that a first-order adaptive controller stabilizes a large class of infinite-dimensional systems described by strongly continous semigroups. It is assumed that the plant is minimum-phase and has invertible high-frequency gain. Knowledge of the sign of the high-frequency gain is not required.
    Original languageUndefined
    Pages (from-to)199-207
    JournalSystems and control letters
    Issue number3
    Publication statusPublished - 1991


    • Infinite-dimensional systems
    • semilinear evolution equations
    • s strongly continous semigroup
    • IR-72963
    • adaptive stabilization

    Cite this